Symptoms Of Fever, Dizziness, And Nausea After Diarrhea?
Tonight, I have diarrhea today. Starting from dawn when my stomach hurts and the pain subsides after going to the bathroom. In the afternoon I took Diatabs diarrhea medicine after going to the bathroom for about 3 times. Another symptom began to appear during the day is that my stomach is sick and nauseous. My stomach feels hot and I feel a bit weak. In the evening I went back to consuming diatabs and mylanta because the nausea in my stomach never stopped. But this early morning I actually had a fever, chills, dizziness, and nausea even though my lower abdomen no longer hurts like this morning. Please inform me what to do. Thank you. Regards, Ratna
Hello Ratna, thank you for consulting us on HealthReplies.com.
Based on your explanation, what happens initially is a disturbance in your digestive system, where the digestive tract can start from the oral cavity, esophagus, stomach, small intestine, large intestine and anus. Which if digestive disorders occur then symptoms will appear such as difficulty swallowing, nausea, vomiting, flatulence, diarrhea, stomach ulcers, stomach aches, constipation, blood vomiting or bloody bowel movements. The causes can vary, ranging from irritation, bacterial or viral infections, or because of the effects of acid reflux.
If there is a fever, until it shivers, it is very likely that infection will enter the digestive tract, which is usually in conjunction with food and drinks consumed. However, fever can also be caused due to dehydration which is not treated so that the body temperature rises. So to be sure of course you should consult with your doctor directly, so that doctors do a complete examination of yourself. Meanwhile, to overcome the conditions that you are experiencing at this time, of course, is sufficient for your body's fluid needs, because the body is losing a lot of fluids through fever that occurs and diarrhea that may still occur. Also while choosing soft foods so that the digestive tract is easy to digest, eat your food while it is warm to reduce the nausea that occurs, adequate your rest, avoid foods that are too spicy or sour for a while, if the fever persists then you should consume fever-lowering drugs like paracetamol or ibuprofen. Thus we can convey, hopefully our information is useful for you.